# SDR SWAA2021070791513

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 13,410 hours, 29,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXT EGRESS LIGHT INOP / R/R LAMP IAW MM 33-51-04
